RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, V D

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:105
Abstract pages:1625
Full texts:659
References:78

http://www.mathnet.ru/eng/person42042
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/313570

Publications in Math-Net.Ru
1997
1. V. V. Belikov, V. D. Ivanov, V. K. Kontorovich, S. A. Korytnik, A. Yu. Semenov, “The non-Sibsonian interpolation: A new method of interpolation of the value of a function on an arbitrary set of points”, Zh. Vychisl. Mat. Mat. Fiz., 37:1 (1997),  11–17  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:1 (1997), 9–15
1990
2. V. D. Ivanov, V. I. Kondaurov, I. B. Petrov, A. S. Kholodov, “Calculation of dynamic deformation and distructure of elastic-plastic body by grid-characteristic methods”, Matem. Mod., 2:11 (1990),  10–29  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021